# SDR ASOA2016020814509

- Difficulty date: February 8, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FWD RT DOOR FITING ON FUSELAGE IS GOUGED.  NO ALLOWABLE DAMAGE.  BLENDED DAMAGE IAW IAW SRM 51-12-00 BLEND AREA IS .5" WIDE X .2" TALL MATERIAL REMOVED IS .019" MEASURED USING MACT 3100. SUBMITTED TO ENGINEERING FOR PERMANENT DISPOSITON, REF SRM 51-13-00-01.  COMPLIED WITH EA32-2016-020.
